# SDR BSYA2009062

- Difficulty date: December 21, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N40919
- Make and model: Piper PA-31-350
- Aircraft serial: 8152162
- Aircraft time: 12,664 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Hook
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GOING INTO ADS HAD NO LEFT GEAR DOWN AND LOCK INDICATION, LANDED NO PROBLEMS.  MAINTENANCE CLEANED AND LUBED DOWN AND LOCK HOOK, CYCLED GEAR MANY TIMES, OPS CHECKS GOOD.
